| Catalog Number |
114746L |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that while priming a revaclear 400, the connector was observed to be broken resulting in an external saline solution leak.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was not received for evaluation therefore root cause analysis could not be performed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.